# SDR SWAA2022030951154

- Difficulty date: June 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N752WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 53,510 hours, 31,655 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL FWD LH CORNER HAS DELAMINATION EDGE DAMAGE APPROXIMATELY 1.4' / REPAIRED FAIRING PANEL 193B FWD L/H CORNER AS PER REF B737-700 SRM 52-40-70-2R-1
